# SDR CA080124006

- Difficulty date: January 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Part number: 8945682
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LINE FOUND LEAKING BETWEEN OIL COOLER TO FUEL HEATER. THE CHAF WAS FOUND BY THE STEEL IDENTIFIER ON THE LINE. LINE WAS REPLACED AND AREA WAS CORRECTED SO THAT THE NEW LINE WOULD CHAF IN THE FUTURE (TC NR  20080124006)
